# SDR ASOA2016031214588

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT DESCRIPTION: BURN MARK ON RIVET ON BS 364 BTWN STR 21-22.  REMOVED  FASTENER.FOUND DAMAGE CONTAIN TO RIVET ONLY. INSTALLED TEMP FASTENER ,ALODINE,PRIMED AND PAINTED. ALL WORK IAW REO 601R-53-00-115 REV.E.
